Friday, April 17, 2009

Worse... Much Worse....

I am much much worse. I am in a deep pit. Only one thing can save me, but I don't think that it will happen. I can't see the light. I just want to stay away. I just need to stop for a while. I am nothing. I am worth nothing. Everything I touch is ruined. Everything falls apart when I am there. I am not worth saving. In any reality.

--Till then...


redapple said...

I love you Anthony! I don't want you to feel like this :( you're really not worthless and I'm serious.

lehdev said...

you are free to feel as you wish, but know this: the period of my life when i considered you one of my closest friends was wonderful, and i really hope we get to that point again some day.

Anonymous said...

valium no prescription
Salty foods can slow down the absorption and elimination of diazepam thereby increasing drug activity and levels.
[url=]generic valium[/url]
If this happens, treatment must be discontinued especially if there are any signs of abuse or dependence development. - order diazepam
Special concern must be taken with narcotics, antidepressants, barbiturates and phenotihiazines.

Anonymous said...

buy tadalafil
These side effects come about due to the fact that blood vessels widen, and they usually end within a few hours.
[url=]cialis pills[/url]
If you experience sudden vision loss you should seek medical help and stop using the drug. - order cialis
Temporarily relieve ED with Cialis
Buy Cialis (Tadalafil) medication at reputable online pharmacy! No prescription, very competitive price, no hidden fees!
If you watch television then you have more than likely seen a commercial for the mens medication known as Cialis.